# SDR CALA9801192

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Braces
- Condition: Cracked
- Location: Bs 720-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM SUPPORT BRACES CRACKED BETWEEN STA 950A-950B, BL 0, STA 970-990, BL 0, AND STA 720-720A, BL 0.  THE CRACKS WERE 1-2.5 LONG.  NEW SUPPORT BRACES WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-40-4, AND 51-30-2.
